# SDR SWAA2022100649131

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A7501
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CRACK BS927+13 RBL20. / [01] VERIFIED SRM 53-00-53-1A-2 IS APPLICABLE FOR REPAIR.  SIDEWALL SUPPORT AT BS887 TO BS947 RH;FOUND TO BE OUT LIMITS FOR CRACK;IAW SRM 53-00-53-1A-2;PARAG. 4(1) DETAIL C;D FIG.103.IDENTIFICATION MATERIAL FOR ZEE SIDEPLATE IS BAC 1496-377 7075-T62;IAW SRM 53-70-53-0I-2 TABLE 2.;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED A DRILLED NEW FLOOR TO SIDEWALL SUPPORT ITEM: BAC1496-377 LOT: 1500263-1 BS 887 - BS 947 RBL20. IAW B 737-700 PER SRM 51-40-05-0G-0 DWG 147A7501.- OK TO TREAT AND PRIME.-;[04] VERIFIED CORRECTIVE ACTION 3. OK TO TREAT AND PRIME;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL AT ACB BS 887 - BS 947 RBL20.- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802;[06] VERIFIED CORRECTIVE ACTION #5.;[07] VERIFIED RII INSPECTION REQUIREMENTS ARE MET.;[08] VERIFIED WORKSCOPE COMPLETE AND MEASUREMENT TABLE.
